# SDR SWAA2024111861176

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,100 hours, 33,789 cycles
- System (JASC): 2760 · Drag Control System
- Part: Autobrake Sys
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI SKID INOP LIGHT ILLUMINATED INFLIGHT. 32-44-21-000-801<[01] OK TO CONTINUE PER MEL 32-2-01 SP1+SP2;[02] PERFORMED AACU BITE CHECK PER FIM 32-42 TASK 801. FAULT ? BOX 1-4?. PERFORMED RESISTANCE CHECK OF NORM ANTI-SKID VALVES 1-4 PER FIM 32-42 TASK 804. ALT ANTI-SKID VALVES 1-2 PER FIM 32-42 TASK 805. RESISTANCE CHECKS GOOD. R&R AACU IAW AMM 32-42-21. R&R AUTO SPEED BRAKE MODUEL IAW AMM 27-62-35. R&R PARKING BRAKE SOV IAW 32-44-21. NO FIX
